# SDR UALA2011120206630

- Difficulty date: December 2, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 49,555 hours, 5,863 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 06373
- Part serial: 04201H1342
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 WINDOW SHOWS SIGNS OF WATER INGRESS AND INTERNAL LAYER CRACKING.  REMOVED WINDOW.   COMPLETED INSTALLATION IAW MM 56-11-01 STEP 3.I P415.
